# SDR IPXA2020080538607

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,935 hours, 14,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  R & R THE BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802.
